Jump to content

Search the Community

Showing results for tags 'reaction'.

  • Search By Tags

    Type tags separated by commas.
  • Search By Author

Content Type


Forums

  • Support
    • Read This First
    • Introductions and updates
    • Success stories: Recovery from psychiatric drug withdrawal
    • Tapering
    • Symptoms and self-care
    • Finding meaning
  • Members only
  • Current events
    • Events, actions, controversies
    • In the media
    • From journals and scientific sources

Find results in...

Find results that contain...


Date Created

  • Start

    End


Last Updated

  • Start

    End


Filter by number of...

Found 3 results

  1. Hello everyone I developed an anxiety disorder during the pandemic. I didn’t know I was having anxiety at first because I never had it before so it took forever for me to actually start treating it. My anxiety was so bad it caused silent acid reflex. Anyways with time it got better naturally & then I started meditating everyday for about 3 weeks & it really got better the acid reflex was improving too. I got impatient because I wanted my life back already so I thought that taking 10mg celxa pill for a few months to finally get rid of the acid reflex would be ok. I took the pill at night time & felt calm when I woke up, I also noticed my reflex was like 95% gone which just proves it was from anxiety. Anyways later on that day I all of a sudden out of no where I got a headache, rapid heartbeat & shaky hands then I got a “s” thought ( I don’t wanna say the word) which I never had before it was like a voice in my head. I immediately threw all the medication down the drain & didn’t take another one. So I only took ONE pill. After a about a week my acid reflex came back. Since then I’ve had intrusive thoughts, ocd thoughts, brain zaps, memories of bad things that have happened, thoughts focused around violence, fear for no reason, mood swings sad for no reason, crying for no reason, extreme anxiety, frequent urinating, increase of my acid reflex, unable to sit still for long etc. This is obviously all from the pill. this is ridiculous & super scary that just one pill can cause all of this. I don’t know what to do besides wait. I do yoga every morning & breathing exercises & sometimes ride my bike. I had to quit my job. I’m only in my 20’s. Any advice or similar story is welcomed. I took the pill on April 25th so it’s been about a month now
  2. Hi all, I want to share my experience with SSRI's and hope that anyone can relate to my story and can give me some advice. Back in 2015 I started having panic attacks after a few stressfull months. As they did not stop naturally, the doctor perscribed Cipralexa (Escitalopram). However, a few days after taking 10 mg/day of them, my panic attacks got worse and ultimately lasted 24/7. I got depersonalisation, heat upwellings, red rashes and was hyperventilating chronically. Deep inside I knew this was not normal, but the doctor told me that the first weeks on a new SSRI can be tough, but that it all will settle down eventually. Only, it didn't. After 2 weeks on the drug, it was so bad I had to be taken into a psychiatric department of the hospital. There they decided to stop Cipralexa and try Zoloft. However, my reactions to that were even worse, with insomnia, constant stressed feeling, diziness, brain zaps and some kind of uncontrollable muscle spasms. Sometimes it even felt like I was having some kind of seizure. When I showed the rash, which had shown up again with Zoloft, to the doctor and explained my symptoms, they took me off all SSRI's, and in a rage, I quit the hospital myself. Ever since I feel like I'm recovering. There hasn't been a day since 2015 that I felt healthy. I have depression, anxiety, hyperventilation episodes, chronic headaches, ticks of the muscles of the neck/head, and rapid heart beat. Now, I'm on 100 mg/day Amitryptiline (Elavil) and 5mg/day Bisoprolol. Luckily, I do not have the adverse reaction to Elavil and it helps me somewhat to cope and get through the day. Now I am wondering: what has happened? Did I have an allergic reaction? Is this even possible for SSRI's and what test can I order to proof this? Was the doctor wrong to not stop the medication immediately? Did anyone else have these kind of reactions and did they ever recover? What is different between modern SSRI and tricyclic ones for which I do not have these reactions? I hope someone can clarify these issues. Thanks in advance for answering!
  3. Please help, 2 weeks ago I was prescribed 50mg sertraline for intrusive thoughts, but was not depressed. I took my first one and about 6 hours later I had a very bad reaction I had a fever my blood pressure was high, I had diarrhea and my mind was cray I knew instantly that I had poisoned myself, it wasn't until a week later I read up on serotonin syndrome and realized I experienced all the side effects and still suffer some of them to this day, here are my symptoms I have and have got worse short term Memory loss, agitation, irritability, muscle twitching, shivering, restlessness, sweating(up my neck and scalp mostly), hallucinations derealization/depersonalization, feel disoriented at times, muscle spasms which are painful at times, tingling/prickling sensations in my hands feet chest arms and legs, pressure at the back of my head. I don't get it I was a happy outgoing person until the doctor insisted the tablet would take away intrusive thoughts, not only do I still get them but get even worse! hallucinations! I don't want this Have I got the effects from serotonin syndrome or is this permanent nerve and brain damage? please help I am quite worried and no one wants to listen to me
×
×
  • Create New...

Important Information

Terms of Use Privacy Policy